# SDR FDEA202307261316

- Difficulty date: July 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29114
- Aircraft time: 36,904 hours, 22,464 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flange
- Part number: LJ71746
- Condition: Cracked
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: LJ76574
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 1 R/H THRUST REVERSER OUTLET FLANGE FOR THE R/H HP3 BLEED VALVE, MISSING A SECTION OF THE FLANGE.  M.W.T. REPAIRED OUTLET FLANGE REF. E.A. NO. F-7830-T0375434 REV NO.  PS P1
